# SDR 97ZZZX1449

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 1143800287
- Condition: Malfunction
- Location: Vent
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MOTOR TURNS OPPOSITE DIRECTION WHEN POWER IS APPLIED WITH CORRECT POLARITY.  RAYTHEON P/N 114-380028-7.  ADVANCED IND P/N BC80A-3.
